# SDR CALA2013101091938

- Difficulty date: October 10, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,325 hours, 6,926 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TENSION TIE INSP FOUND CRACKED SLOPING SHEAR WEB CRACK AT FASTENER HOLE STATION 1120, LT.  REMOVED GUSSET & TOSSED, TRIMMED OUT CRACK IAW AMM.  HFEC IAW NDT PT 6, 51-00-00, NO CRACKS NOTED.  INSURED CUT, HFEC ALL HOLES, NO CRACKS.  FABRICATED REPAIR PARTS & INSTALLED AMM.
